Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Why does my heart feel like its pumping in the back of my head?

Why does my heart feel like its pumping in the back of my head? Every now and then when im playing sport my head starts to hurt and start thumping why is this and at the moment im getting it running up the stairs? im 13 and very active I drink tonnes of lucozade could that be the cause if its papaltations? and my dad suffers from migraines?
Asked On : Sat, 12 Dec 2009
Answers:  1 Views:  1273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You are experiencing 'palpitations', which basically mean you are aware of your own heart beat. Generally this is normal, especially after being physically active. If lucozade is an energy drink, and contains caffeine, then yes, a lot of caffeine can induce palpitations. I find it unlikely that you have chronic high blood pressure if you are only 13. If you were experiencing a migraine, it would be very obvious; I don't think this is what you are suffering from. However, we on this forum are not in any position to diagnose you; if you really feel concerned about your this, you should see your family doctor.
Answered: Sat, 12 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor